# SDR DXTA200500836

- Difficulty date: July 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 4,962 hours, 3,067 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bungee Cord
- Part number: 67604461
- Part serial: 222
- Condition: Stiff
- Location: Rudder
- Part time: 4,962 hours, 3,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FULL RUDDER TRIM TO LT REQUIRED IN ORDER TO KEEP ACFT COORDINATED.  CLIMBING THRU FL 200 AT 250 KIAS, RUDDER KICKED BACK TO NORMAL. HAD TO TRIM RUDDER BACK TO CENTER.  OPS CK OF RUDDER SYSTEM ON GROUND REVEALED NO DEFECTS.  REMOVED ACCESS PANELS AND PERFORMED VISUAL CHECK OF AREA.  NO DEFECTS NOTED.  REMOVED RUDDER INPUT BUNGEE AND FOUND BUNGEE STIFF AND STICKING IN COMPRESSED POSITION.  REPLACED RUDDER BUNGEE WITH NEW BUNGEE, OPS CK OF RUDDER SYSTEM GOOD.  CLOSED ACCESS PANELS.   ALL WORK PERFORMED IAW M/M CH 27-24-00.
